# SDR 97ZZZX2373

- Difficulty date: April 20, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6199Q
- Make and model: Cessna 152
- Aircraft serial: 15288191
- Propeller: Mcauly 1A103TCM
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Condition: Cracked
- Location: Bolt Hole
- Part time: 9,361 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN C/W AD 95-21-01, VISUAL INSPECTION OF PROPELLER HUB, A CRACK WAS FOUND FROM BOLT HOLE TO THE EDGE OF THE HUB APPROXIMATELY 1 INCH IN DEPTH.
